Author of the publication

Eigenvalues of Words in Two Positive Definite Letters.

, and . SIAM J. Matrix Anal. Appl., 23 (4): 916-928 (2002)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

The Euclidian Distance Matrix Completion Problem., and . SIAM J. Matrix Anal. Appl., 16 (2): 646-654 (1995)Eigenvalues of Words in Two Positive Definite Letters., and . SIAM J. Matrix Anal. Appl., 23 (4): 916-928 (2002)Matrix Analysis, and . Cambridge University Press, First edition, (1985)The proportion of trees that are linear., , and . Discret. Math., 343 (10): 112008 (2020)Matrix analysis, and . Cambridge University Press, Second edition, (2013)Positive definite completions of partial Hermitian matrices, , , and . Linear Algebra and its Applications, (1984)On a Generalized Matching Problem Arising in Estimating the Eigenvalue Variation of Two Matrices., , , and . Eur. J. Comb., 4 (2): 133-136 (1983)Topics in Matrix Analysis, and . Cambridge University Press, Revised edition, (Jun 24, 2010)Erratum: Successively Ordered Elementary Bidiagonal Factorization., , and . SIAM J. Matrix Anal. Appl., 25 (3): 900 (2003)Sign Controllability of a Nonnegative Matrix and a Positive Vector., , and . SIAM J. Matrix Anal. Appl., 14 (2): 398-407 (April 1993)